# SDR ASOA201000737

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,789 hours, 26,334 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FITTING ON FLOORBEAM CAP RBL 9 AT FS 621 CORRODED.  REMOVED BULKHEAD FITTING ON FLOORBEAM CAP IAW SRM 51-42-21.  DRILLED AND LOCATED NEW SERVICEABLE FITTING IAW SRM 51-40-11.  INSTALLED FITTING AT FLOORBEAM CAP IAW SRM 51-41-02 AND REO 601R-53-61-3679.  COMPLETED IAW REO 601R-53-61-3679 AND MEETS ALL ITS REQUIREMENTS.
